Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 30, 2008, 3:25 AM MST. It took effect at Jan 30, 2008, 9:00 AM MST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2008, 3:25 AM MST (10:25 UTC)
- In effect from
- Jan 30, 2008, 9:00 AM MST
- Expired
- Jan 31, 2008, 9:13 AM MST
- In force
- 24 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 301025 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 AM MST WED JAN 30 2008 ...WINDY DAY ON TAP FOR THE NORTHEAST HIGHLANDS AND EASTERN PLAINS OF NEW MEXICO... .DEEPENING LOW PRESSURE OVER THE TEXAS PANHANDLE COMBINED WITH AN APPROACHING WEATHER SYSTEM FROM THE CORNERS AND SWEEPING ACROSS NEW MEXICO TODAY WILL PRODUCE WIND GUSTS REACHING 50 MPH ACROSS THE EASTERN HALF OF THE STATE. WIND SPEEDS WILL DECREASE GRADUALLY THIS EVENING AS THE WEATHER SYSTEM MOVES OVER THE TEXAS PANHANDLE...AND SURFACE HIGH PRESSURE BUILDS IN FROM THE WEST. NMZ011-301900- /O.NEW.KABQ.WI.Y.0006.080130T1600Z-080131T0500Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 325 AM MST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM MST THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 35 MPH LATE THIS MORNING...WITH FREQUENT GUSTS TO 50 MPH DEVELOPING BY NOON. WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON AND EARLY EVENING. EXPECT STRONGEST WINDS OVER SUMMITS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT GUSTY WINDS OVER THE INTERSTATE 40 CORRIDOR FROM NEAR MORIARTY TO MILAGRO...OR FROM MILE POST 190 TO MILE POST 240...AND ALONG THE INTERSTATE 25 CORRIDOR FROM GLORIETA PASS TO ROMEROVILLE..OR FROM MILE POST 295 TO MILE POST 340. EXPECT GUSTY WINDS OVER HIGHWAY 60...HIGHWAY 285...AND HIGHWAY 54. WIND SPEEDS WILL DECREASE GRADUALLY LATE THIS EVENING TO EASE HAZARDOUS WIND CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-012-013-016>018-026-301900- /O.NEW.KABQ.WI.Y.0006.080130T1600Z-080131T0100Z/ NORTHEAST HIGHLANDS-CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER 325 AM MST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. WEST AND SOUTHWEST WINDS WILL INCREASE TO 35 MPH LATE THIS MORNING...WITH FREQUENT GUSTS TO 50 MPH DEVELOPING BY NOON. WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON. EXPECT STRONGEST WINDS OVER SUMMITS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. EXPECT GUSTY WINDS OVER THE INTERSTATE 40 CORRIDOR FROM NEAR MILAGRO EAST TO THE TEXAS BORDER...OR FROM MILE POST 240 TO MILE POST 370...AND ALONG THE INTERSTATE 25 CORRIDOR FROM NEAR ROMEROVILLE TO THE COLORADO BORDER...OR FROM MILE POST 340 TO MILE POST 460. EXPECT GUSTY WINDS OVER HIGHWAY 64...HIGHWAY 87...HIGHWAY 54...HIGHWAY 60...HIGHWAY 285...HIGHWAY 70...AND HIGHWAY 380. WIND SPEEDS WILL DECREASE GRADUALLY IN THE EVENING TO EASE HAZARDOUS WIND CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ SHY
7 follow-up statements
000 WWUS75 KABQ 301822 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1122 AM MST WED JAN 30 2008 NMZ015-310000- /O.EXB.KABQ.WI.Y.0006.000000T0000Z-080131T0600Z/ LOWER RIO GRANDE VALLEY- INCLUDING THE CITY OF...SOCORRO 1122 AM MST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE EARLY THIS AFTERNOON...WITH GUSTS UP TO 50 MPH WITHIN THE LOWER RIO GRANDE VALLEY. WINDS WILL SHIFT TO MORE OF A NORTHWEST COMPONENT DURING THE LATE AFTERNOON AND EVENING HOURS. ADDITIONALLY...LIGHT SNOW MAY IMPACT THE REGION THIS AFTERNOON AND EVENING...ALLOWING FOR SLICK ROADS. PERSONS DRIVING ALONG INTERSTATE 25 SHOULD BE ALERT TO STRONG CROSS WINDS. EXPECT WINDS TO GRADUALLY DIMINISH EARLY THURSDAY MORNING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ019>021-310000- /O.EXB.KABQ.WI.Y.0006.000000T0000Z-080131T0600Z/ CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROSWELL...PORTALES...CLOVIS 1122 AM MST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE EARLY THIS AFTERNOON...WITH GUSTS UP TO 55 MPH ACROSS THE SOUTHEAST PLAINS OF NEW MEXICO. WINDS WILL SHIFT TO MORE OF A NORTHWEST COMPONENT DURING THE EARLY EVENING HOURS. PERSONS DRIVING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ALONG HIGHWAY 285 FROM HAGERMAN TO VAUGHN...AS WELL AS HIGHWAY 70 FROM ROSWELL TO CLOVIS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-011>013-016>018-026-310000- /O.EXT.KABQ.WI.Y.0006.000000T0000Z-080131T0600Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER 1122 AM MST WED JAN 30 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE ACROSS THE NORTHEAST HIGHLANDS...ESTANCIA VALLEY...THE SACRAMENTO MOUNTAINS AS WELL AS THE EAST CENTRAL PLAINS THROUGH THE EVENING HOURS. ANTICIPATE WINDS TO SHIFT TO MORE OF A NORTHWEST COMPONENT EARLY THIS EVENING. PERSONS TRAVELLING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ALONG I-25 FROM RATON TO SANTA FE AND HIGHWAY 285 FROM VAUGHN TO ELDORADO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER
000 WWUS75 KABQ 302228 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 PM MST WED JAN 30 2008 NMZ011>013-016>021-026-310600- /O.EXT.KABQ.WI.Y.0006.000000T0000Z-080131T1300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 328 PM MST WED JAN 30 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM MST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM MST THURSDAY. WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE ACROSS THE ESTANCIA VALLEY...THE SACRAMENTO MOUNTAINS AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS THROUGH THE EVENING HOURS AND EARLY THURSDAY MORNING. ANTICIPATE WINDS TO SHIFT TO MORE OF A NORTHWEST COMPONENT EARLY THIS EVENING...THEN BECOME NORTHERLY AFTER MIDNIGHT AS A SURFACE FRONT SLIDES SOUTH THROUGH THE AREA. PERSONS TRAVELLING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ALONG HIGHWAY 285 FROM ROSWELL TO SANTA FE AND EVENTUALLY ALONG INTERSTATE 40 FROM CLINES CORNERS TO SAN JON AFTER MIDNIGHT. ADDITIONALLY...LIGHT SNOW SHOWERS ALONG THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN MAY ALLOW FOR SLICK TRAVEL TONIGHT. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ015-310600- /O.CON.KABQ.WI.Y.0006.000000T0000Z-080131T0600Z/ LOWER RIO GRANDE VALLEY- INCLUDING THE CITY OF...SOCORRO 328 PM MST WED JAN 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL PERSIST THROUGH THE EVENING HOURS WITHIN THE LOWER RIO GRANDE VALLEY. A SURFACE BOUNDARY WILL SHIFT WINDS TO A NORTHWEST COMPONENT THIS EVENING. IN ADDITION...SOME LOCATIONS MAY EXPERIENCE BRIEF SNOW EARLY THIS EVENING...WHICH COULD ALLOW FOR SLICK TRAVEL. PERSONS DRIVING ALONG I-25 SHOULD BE ALERT TO STRONG CROSS WINDS. EXPECT WINDS TO GRADUALLY DIMINISH AROUND MIDNIGHT. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-310600- /O.CON.KABQ.WI.Y.0006.000000T0000Z-080131T0600Z/ NORTHEAST HIGHLANDS- INCLUDING THE CITY OF...LAS VEGAS/RATON 328 PM MST WED JAN 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE ACROSS THE NORTHEAST HIGHLANDS THIS EVENING. WINDS WILL BECOME A NORTHWEST COMPONENT EARLY THIS EVENING BEFORE A SURFACE BOUNDARY SLIDES THROUGH THE AREA AROUND MIDNIGHT...SHIFTING WINDS TO THE NORTH. SNOW SHOWERS WILL BECOME MORE NUMEROUS DURING THE EVENING HOURS...CREATING SLICK CONDITIONS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THE NORTHEAST HIGHLANDS FOR THE OVERNIGHT HOURS. TRAVELLERS SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON INTERSTATE 25 FROM RATON TO LAS VEGAS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER
000 WWUS75 KABQ 310244 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 744 PM MST WED JAN 30 2008 NMZ016-017-310345- /O.CAN.KABQ.WI.Y.0006.000000T0000Z-080131T1300Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 744 PM MST WED JAN 30 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN REPLACED WITH A WINTER WEATHER ADVISORY FOR THE COMBINATION OF SNOW AND WIND. $$ NMZ005-015-310600- /O.CON.KABQ.WI.Y.0006.000000T0000Z-080131T0600Z/ NORTHEAST HIGHLANDS-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...SOCORRO 744 PM MST WED JAN 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL PERSIST THROUGH THE EVENING HOURS WITHIN THE LOWER RIO GRANDE VALLEY. A SURFACE BOUNDARY WILL SHIFT WINDS TO A NORTHWEST COMPONENT THIS EVENING. IN ADDITION...SOME LOCATIONS MAY EXPERIENCE BRIEF SNOW EARLY THIS EVENING...WHICH COULD ALLOW FOR SLICK TRAVEL. PERSONS DRIVING ALONG I-25 SHOULD BE ALERT TO STRONG CROSS WINDS. EXPECT WINDS TO GRADUALLY DIMINISH AROUND MIDNIGHT. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ011>013-018>021-026-311300- /O.CON.KABQ.WI.Y.0006.000000T0000Z-080131T1300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- CURRY COUNTY-GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 744 PM MST WED JAN 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY. WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE ACROSS THE ESTANCIA VALLEY...THE SACRAMENTO MOUNTAINS AS WELL AS THE EAST CENTRAL AND SOUTHEAST PLAINS THROUGH THE EVENING HOURS AND EARLY THURSDAY MORNING. ANTICIPATE WINDS TO SHIFT TO MORE OF A NORTHWEST COMPONENT EARLY THIS EVENING...THEN BECOME NORTHERLY AFTER MIDNIGHT AS A SURFACE FRONT SLIDES SOUTH THROUGH THE AREA. PERSONS TRAVELLING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ALONG HIGHWAY 285 FROM ROSWELL TO SANTA FE AND EVENTUALLY ALONG INTERSTATE 40 FROM CLINES CORNERS TO SAN JON AFTER MIDNIGHT. ADDITIONALLY...LIGHT SNOW SHOWERS ALONG THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN MAY ALLOW FOR SLICK TRAVEL TONIGHT. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 310346 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 846 PM MST WED JAN 30 2008 NMZ005-015-310500- /O.CAN.KABQ.WI.Y.0006.000000T0000Z-080131T0600Z/ NORTHEAST HIGHLANDS-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...SOCORRO 846 PM MST WED JAN 30 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE SUBSIDED OVER THE LOWER RIO GRANDE VALLEY. GUSTY WINDS CONTINUE OVER THE NORTHEAST HIGHLANDS BUT SHOULD REMAIN BELOW ADVISORY CRITERIA TONIGHT. SNOW WILL MOVE INTO THE NORTHEAST HIGHLAND BEFORE MIDNIGHT...THUS A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR THE REMAINDER OF THE NIGHT. $$ NMZ011>013-018>021-026-311300- /O.CON.KABQ.WI.Y.0006.000000T0000Z-080131T1300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- CURRY COUNTY-GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 846 PM MST WED JAN 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST THURSDAY. NORTHWEST WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE ACROSS MUCH OF EAST CENTRAL INTO SOUTHEAST NEW MEXICO TONIGHT. PERSONS TRAVELLING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ALONG HIGHWAY 285 FROM ROSWELL TO SANTA FE AND ALONG INTERSTATE 40 FROM CLINES CORNERS TO SAN JON. IN ADDITION...ANY SNOW SHOWER COULD PRODUCE A THIN LAYER OF SNOW AND ICE ON ROADS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
000 WWUS75 KABQ 311024 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 324 AM MST THU JAN 31 2008 NMZ020-021-311900- /O.EXT.KABQ.WI.Y.0006.000000T0000Z-080131T1900Z/ ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...PORTALES...CLOVIS 324 AM MST THU JAN 31 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON MST TODAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON MST TODAY. NORTHWEST WINDS TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH WILL CONTINUE THROUGH THE MORNING. EXPECT GUSTY WINDS ACROSS HIGHWAY 60 AND HIGHWAY 84 FROM NEAR TOLAR IN NORTHERN ROOSEVELT COUNTY EAST THROUGH CLOVIS TO THE TEXAS BORDER...ALSO OVER HIGHWAY 70 FROM NEAR KENNA AND ELIDA NORTHEAST THROUGH PORTALES AND CLOVIS. WINDS WILL BE STRONGEST NEAR THE TEXAS BORDER...AND OVER HILLTOPS AND THROUGH GAPS. WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE AFTERNOON TO EASE HAZARDOUS WIND CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ011>013-018-019-026-311300- /O.CON.KABQ.WI.Y.0006.000000T0000Z-080131T1300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...FORT SUMNER...ROSWELL 324 AM MST THU JAN 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST EARLY THIS MORNING. GUSTY NORTHWEST WINDS TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH WILL CONTINUE THROUGH DAY BREAK. WITH SCATTERED SNOW SHOWERS MOVING OVER THE EASTERN PLAINS EARLY THIS MORNING...EXPECT LOCALLY POOR VISIBILITIES AT TIMES IN BLOWING AND DRIFTING SNOW. EXPECT GUSTY WINDS OVER THE INTERSTATE 40 CORRIDOR FROM NEAR MORIARTY EAST TO THE TEXAS BORDER...OR FROM MILE POST 190 TO MILE POST 370...AND OVER INTERSTATE 25 FROM NEAR SANTA FE TO ROMEROVILLE...OR FROM MILE POST 290 TO MILE POST 340. GUSTY WINDS WILL CONTINUE ACROSS HIGHWAY 84...HIGHWAY 285...HIGHWAY 60...AND HIGHWAY 54. WINDS WILL BE STRONGEST OVER SUMMITS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. WIND SPEEDS WILL DECREASE THROUGH THE MORNING TO EASE HAZARDOUS WIND CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ SHY
000 WWUS75 KABQ 311246 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 AM MST THU JAN 31 2008 NMZ011>013-018-019-026-311400- /O.EXP.KABQ.WI.Y.0006.000000T0000Z-080131T1300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...FORT SUMNER...ROSWELL 546 AM MST THU JAN 31 2008 ...WIND ADVISORY WILL EXPIRE AT 6 AM MST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 6 AM MST EARLY THIS MORNING. ALTHOUGH HAZARDOUS WINDS ARE NOT EXPECTED...LOCAL WIND GUSTS TO 40 MPH WILL CONTINUE THROUGH THE MORNING...ESPECIALLY OVER SUMMITS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. $$ NMZ020-021-311900- /O.CON.KABQ.WI.Y.0006.000000T0000Z-080131T1900Z/ ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...PORTALES...CLOVIS 546 AM MST THU JAN 31 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. NORTHWEST WINDS TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH WILL CONTINUE THROUGH THE MORNING. EXPECT GUSTY WINDS ACROSS HIGHWAY 60 AND HIGHWAY 84 FROM NEAR TOLAR IN NORTHERN ROOSEVELT COUNTY EAST THROUGH CLOVIS TO THE TEXAS BORDER...ALSO OVER HIGHWAY 70 FROM NEAR KENNA AND ELIDA NORTHEAST THROUGH PORTALES AND CLOVIS. WINDS WILL BE STRONGEST NEAR THE TEXAS BORDER...AND OVER HILLTOPS AND THROUGH THE GAPS. MORNING WIND GUSTS COMBINED WITH FRESH OVERNIGHT SNOWFALL MAY REDUCE VISIBILITIES TO A MILE OR LESS AT TIMES IN BLOWING OR DRIFTING SNOW. WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE AFTERNOON TO EASE HAZARDOUS WIND CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ SHY
000 WWUS75 KABQ 311613 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 913 AM MST THU JAN 31 2008 NMZ020-021-311715- /O.CAN.KABQ.WI.Y.0006.000000T0000Z-080131T1900Z/ ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...PORTALES...CLOVIS 913 AM MST THU JAN 31 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE WEAKENED ACROSS THE SOUTHEAST PLAINS OF NEW MEXICO... THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 30 MPH WILL BE COMMON THROUGH THE AFTERNOON HOURS. $$ DPORTER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 30, 3:00 AM MST, 25 minutes earlier.
Area forecast discussion, Jan 30, 3:00 AM MST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST WED JAN 30 2008 .DISCUSSION... ANOTHER ROUND OF SNOW AND WIND IN STORE FOR PORTIONS OF NEW MEXICO TODAY AS VIGOROUS AND FAST PACED NORTHERN STREAM SHORT WAVE TROUGH APPROACHES. THESE TWO ASPECTS OF THE STORM WILL POSE A FEW CHALLENGES FOR TODAY. CERTAINLY MUCH LESS MOISTURE TO WORK WITH IN THIS SYSTEM DUE TO ITS ORIGIN. A BROAD AND SOMEWHAT ILL DEFINED JET IS ROUNDING THE BASE OF THE SYSTEM...HOWEVER SOME UPPER LEVEL DIVERGENCE/DYNAMICS ARE IN PLACE ALLOWING A BAND OF FRONTOGENESIS TO SHAPE UP DURING SYSTEM PASSAGE. GIVEN THIS FORCING...CURRENT THINKING IS FOR 1 TO 2 INCHES OF SNOWFALL ACROSS PORTIONS OF THE WEST CENTRAL...NORTHWEST...AND SANGRE DE CRISTO MOUNTAINS AS WELL AS PORTIONS OF THE NORTHWESTERN PLATEAU. SNOWFALL WILL COUPLE WITH BREEZY TO WINDY CONDITIONS IN THESE AREAS AND THUS WINTER WEATHER ADVISORY WILL BE HOISTED THROUGH WEDNESDAY EVENING TO HIGHLIGHT AREAS OF SNOWFALL...AND INTERMITTENT PERIODS OF BLOWING SNOW. LOCALLY HIGHER AMOUNTS OF 4 TO 6 INCHES MAY BE POSSIBLE ALONG WESTERN SLOPES OF THE SAN JUANS. FARTHER EAST...WINDS WILL HIT ADVISORY CRITERIA OVER NORTHEAST HIGHLANDS...SOUTH CENTRAL MOUNTAINS AND INTO THE EAST CENTRAL PLAINS. LOW HUMIDITIES WILL ALSO CONTINUE IN THE EAST AND CURRENT PLANS ARE FOR THE FIRE WEATHER WATCH TO BE UPGRADED TO RED FLAG WARNING LATER THIS MORNING. SOME SNOW IS EXPECTED TO SPREAD OVER THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS BY THIS EVENING...HOWEVER CONFIDENCE IN MEETING ADVISORY LEVEL SNOWFALL IS LOW DUE TO A LACK OF ANY UPSLOPE COMPONENT TO THE WINDS AND UNFAVORABLE JUXTAPOSITION OF FRONTOGENESIS. THIS SYSTEM QUICKLY ROLLS OUT OF THE AREA WITH THURSDAY BEING DOMINATED BY NORTHWESTERLY FLOW UNDER A SUBTLE AND BRIEF LIVED RIDGE BEFORE QUICKLY TURNING TO ZONAL FLOW ON FRIDAY. SUBTLE BATCHES OF ENERGY AND SATURATION ALOFT WILL CLIP THE NORTHERN BORDER OF THE STATE FRIDAY...SATURDAY...AND SUNDAY BEFORE THE AXIS OF LONG WAVE TROUGH APPROACHES INTO THE BEGINNING OF THE NEW WORK WEEK. && .AVIATION... APPROACHING WEATHER SYSTEM FROM CALIFORNIA COAST NEAR THE FOUR CORNERS WILL SWEEP EAST AND SOUTH ACROSS NEW MEXICO OVER NEXT 24 HOURS. CLOUD COVER MOVING BROADLY FROM FOUR CORNERS TO RIO GRANDE BY 18Z...TO EASTERN PLAINS BY 21Z...AND TO TEXAS BORDER BY 00Z. EXPECTING CIGS MOSTLY VFR...WITH OCCNL PECKS INTO MVFR IN LIGHT SNOW MAINLY NORTH OF INTERSTATE 40 WITH MT TOPS OBSCURED. DEEPENING SURFACE LOW OVER TEXAS PANHANDLE WILL BOOST AFTERNOON WINDS FOR KTCC...KROW...KLVS AND BROADLY OVER EASTERN PLAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 32 8 33 16 / 60 5 0 0 GALLUP.......................... 32 -1 32 8 / 50 20 0 0 GRANTS.......................... 36 4 33 8 / 30 20 0 0 GLENWOOD........................ 51 15 47 17 / 20 20 0 0 CHAMA........................... 28 -5 31 -2 / 60 30 0 5 LOS ALAMOS...................... 31 5 32 9 / 30 10 0 0 RED RIVER....................... 26 -5 26 -3 / 60 30 0 10 TAOS............................ 32 2 31 2 / 60 40 0 5 SANTA FE........................ 34 10 35 13 / 20 10 0 0 SANTA FE AIRPORT................ 35 9 34 14 / 20 10 0 0 ESPANOLA........................ 38 5 41 11 / 20 10 0 0 ALBUQUERQUE HEIGHTS............. 42 16 40 21 / 10 5 0 0 ALBUQUERQUE VALLEY.............. 43 10 43 14 / 10 5 0 0 ALBUQUERQUE FOOTHILLS........... 41 10 40 15 / 10 5 0 0 ALBUQUERQUE WEST MESA........... 42 13 48 18 / 20 5 0 0 SOCORRO......................... 53 16 47 15 / 10 5 0 0 SANDIA PARK/CEDAR CREST......... 38 6 36 11 / 10 10 0 0 MORIARTY/ESTANCIA............... 41 7 38 14 / 10 10 0 0 CARRIZOZO....................... 49 20 42 15 / 5 10 0 0 RUIDOSO......................... 47 18 40 16 / 5 10 0 0 RATON........................... 40 6 33 8 / 30 20 0 0 LAS VEGAS....................... 38 7 35 16 / 20 20 0 0 ROY............................. 43 13 43 20 / 10 20 0 0 CLAYTON......................... 46 14 37 19 / 5 50 0 0 SANTA ROSA...................... 56 17 46 22 / 5 10 0 0 TUCUMCARI....................... 55 20 44 21 / 5 20 0 0 FORT SUMNER..................... 57 17 46 20 / 5 5 0 0 CLOVIS.......................... 56 22 44 22 / 5 10 0 0 PORTALES........................ 56 20 45 23 / 5 10 0 0 ROSWELL......................... 63 27 48 21 / 5 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO 11 PM TONIGHT FOR THE FOLLOWING ZONES...NMZ001-002-004-008. WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ005-012-013-016>018-026. WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ011. RED FLAG WARNING FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. && 52/SHY
Hazardous weather outlook, Jan 29, 6:00 AM MST, 21 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST TUE JAN 29 2008 NMZ001>021-026-301300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MST TUE JAN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS WILL DEVELOP TODAY ACROSS THE WEST CENTRAL...NORTHWEST...AND NORTH CENTRAL MOUNTAINS AS WELL AS PORTIONS OF THE NORTHWESTERN PLATEAU. GENERALLY 1 TO 2 INCHES OF SNOWFALL IS EXPECTED WITH SOME LOCALLY HIGHER AMOUNTS ON WEST FACING SLOPES OF THE NORTHWEST MOUNTAINS. BREEZY TO WINDY CONDITIONS WILL ALSO CREATE AREAS OF BLOWING AND DRIFTING SNOW IN THE NORTHERN AND WESTERN PORTIONS OF THE STATE...AND THUS A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH THIS EVENING. DRIVING CONDITIONS WILL DETERIORATE IN THIS AREA DUE TO REDUCED VISIBILITIES AND SNOW PACKED ROADWAYS. FARTHER EAST...A WIND ADVISORY IS IN EFFECT EAST OF THE CENTRAL MOUNTAIN CHAIN AND INTO PORTIONS OF THE EAST CENTRAL PLAINS WHERE WINDS OF 25 TO 35 MPH ARE EXPECTED. GUSTS WILL REACH 50 MPH...ESPECIALLY OVER HIGHER TERRAIN. ALSO...LOW HUMIDITIES WILL COMBINE WITH THESE WINDY CONDITIONS CREATING CRITICAL FIRE WEATHER CONDITIONS IN THE EAST CENTRAL PLAINS...WHERE A RED FLAG WARNING WILL BE IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW LOCALIZED SNOW SHOWERS WILL BE POSSIBLE OVER THE NORTHWESTERN MOUNTAINS FRIDAY...SATURDAY...AND SUNDAY WITH LIGHT ACCUMULATIONS EXPECTED. A STRONG STORM SYSTEM IS EXPECTED TO BRING WIDESPREAD PRECIPITATION TO THE STATE LATE SUNDAY AND INTO MONDAY. SIGNIFICANT MOUNTAIN SNOWS ARE POSSIBLE WITH THIS SYSTEM...AND MORE DETAILED FORECASTS WILL FOLLOW AS THIS STORM APPROACHES. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS IN THE NORTHWESTERN HALF OF THE STATE ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS BY CALLING 1.888.386.7637 OR THROUGH THE NATIONAL NATIONAL WEATHER SERVICE WEB SITE. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 4:39 AM MST | Winter Weather Advisory | ABQ | 25 hr | |
| Jan 30, 7:05 AM MST | Red Flag Warning | ABQ | 10 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.